# SDR USAA2014032000005

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 41,410 hours, 17,165 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Not Seated
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE OVERWING SLIDE NOT ARMED, ACFT RIGHT.  RESEATED OVERWING SLIDE LATCH PIN TO ARMED POSITION.  ALL INDICATIONS NORMAL IAW 25-62-00.
